# SDR R61A201808217903

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 29,747 hours, 23,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR IS UNABLE TO BE OPENED FROM OUTSIDE. R & R BROKEN BUSTLE IAW AMM 25-23-07.
